Algebraic K-theory of operator ideals (after Mariusz Wodzicki)
K-theory - Strasbourg, 1992, Astérisque no. 226  (1994), p. 193-209
@incollection{AST_1994__226__193_0,
     author = {Husem\"oller, Dale H.},
     title = {Algebraic $K$-theory of operator ideals (after Mariusz Wodzicki)},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     pages = {193-209},
     zbl = {0821.46089},
     mrnumber = {1317120},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__193_0}
}
Husemöller, Dale H. Algebraic $K$-theory of operator ideals (after Mariusz Wodzicki), in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 193-209. http://www.numdam.org/item/AST_1994__226__193_0/

[1] Bourbaki, N. Algèbre homologique, Masson, 1980. | MR 610795 | Zbl 0455.18010

[2] Calkin, J. W. Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Annals of Mathematics, 42 (1941), pp. 839- 873 | Article | MR 5790 | Zbl 0063.00692

[3] Dixmier J. Remarques sur les applications, Arch. der Math., 3 (1952), pp. 290-297. | Article | MR 52698 | Zbl 0047.35704

[4] Dixmier, J. Formes linéaires sur un anneau d'opérateurs, Bulletin Math. de France, (1953), pp. 9-39. | Article | Numdam | MR 59485 | Zbl 0050.11501

[5] Goodwillie, T. Relative algebraic K-theory and cyclic homology, Annals of Math., 124 (1986), pp. 347-402. | Article | MR 855300 | Zbl 0627.18004

[6] Quillen, D. Cyclic Cohomology and Algebra Extensions, K-theory, 3 (1989), pp. 205-246. | Article | MR 1040400 | Zbl 0696.16021

[7] Suslin, A. A. and Wodzicki, M., Excision in algebraic K-theory and Karoubi's conjecture. Proc. Natl. Acad. Sci. USA, 87 (1990), pp. 9582-9584. | Article | MR 1081504 | Zbl 0738.46036

[8] Suslin, A. A. and Wodzicki, M., Excision in algebraic K-theory, Annals of Math., 136 (1992), pp. 51-122. | Article | MR 1173926 | Zbl 0756.18008

[9] Wagoner, J., Delooping Classifiying Spaces in Algebraic K-theory, Topology, 11 (1972), pp. 349-370. | Article | MR 354816 | Zbl 0276.18012

[10] Weibel, C. A., Mayer-Vietoris sequences and mod p K-theory, Springer Lecture Notes in Math. 966 (1982), pp. 390-407. | MR 689385 | Zbl 0499.18012

[11] Wodzicki, M., Excision in algebraic K-theory and in rational algebraic K-theory, Annals of Math., 129 (1989), pp. 591-639. | Article | MR 997314 | Zbl 0689.16013